MathSciNet Relay Station
MathSciNet bibliographic data
MR2024715 42B99 (52A99 52C99)
Iosevich, Alex; Katz, Nets; Tao, Terence The Fuglede spectral conjecture holds for convex planar domains. Math. Res. Lett. 10 (2003), no. 5-6, 559–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement